# SDR SWIA200312513

- Difficulty date: October 21, 2003
- Submitted: November 20, 2003
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 4,158 hours, 3,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621.00, LBL 42, FLOOR SUPPORT ANGLE CRACKED.  (DISCOVERED DURING C-CHECK INSPECTION)  DAMAGE REPAIRED IAW CRJ REO 601R-53-61-117 REV ''A'', RII 53-401.  P/N:  601R-53-61-117-3
